# SDR SWIA971994

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 27,160 hours, 32,071 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, BOTH SYSTEM A LIGHTS (GREEN AND RED) FOR NOSE GEAR ILLUMINATED.  GEAR CYCLE ATTEMPTED, ALL RED LIGHTS ILLUMINATED EXCEPT RED NOSE A DISAGREEMENT.  NO GREEN LIGHTS.  APPROXIMATELY FIVE MINUTES LATER, PROBLEM CLEARED.  PROBLEM OCCURRED A SECOND TIME AND THEN CLEARED.  PERFORMED GEAR SWINGS (NO DEFECTS).  SWITCHED DOWN A AND B PROX SENSORS FOR TEST FLIGHT.  TEST FLIGHT SUCCESSFUL.  COULD NOT DUPLICATE PROBLEM.
